# SDR CA970520011

- Difficulty date: May 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 5610 · Flight Compartment Windows
- Part: Screw
- Part number: CSP424317
- Condition: Separated
- Location: Pilot Window
- Part time: 12,872 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TWO TOP FORWARD INNER SCREWS OF PILOTS SIDE WINDOW FOUND TO HAVE HEADS SHEARED OFF. FOUND DURING COMPLETION OF TASK #5310/07B. PARTS SENT TO BRAD.
